# SDR SWAA2025100213026

- Difficulty date: September 9, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FAIRING 644BB AT RT WING.  PERFORMED PERMANENT REPAIR ON FAIRING PANEL 644BB AT RT WING IAW EA 25-157-02530-WIP1 AND STEPS ARE DOCUMENTED ON FAULT TTG8Q0157YT6.
